# SDR A6WA201441308

- Difficulty date: March 25, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 24,692 hours, 23,862 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Hung Start
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE AIRBORNE, APU EXPERIENCED A HUNG START.  START ABORTED & RE-ATTEMPTED.  SECOND START ATTEMPT WAS SUCCESSFUL BUT A STRONG FUEL SMELL ENTERED THE CABIN THEN DISSIPATED.
